Jump to content

can you go off an ap that causes eps...


Recommended Posts

i actually felt something different (good) happening to me when i started geodon.

and then it went to shit. eps. yuck!

once you get eps on an ap, is that the end of that ap?

i really do not want to venture into the typical world. scares me.

thank you again! i appreciate all of your help. guess you can tell i am kinda at a crossroads.

kathy

Link to comment
Share on other sites

i actually felt something different (good) happening to me when i started geodon.

and then it went to shit. eps. yuck!

once you get eps on an ap, is that the end of that ap?

i really do not want to venture into the typical world. scares me.

thank you again! i appreciate all of your help. guess you can tell i am kinda at a crossroads.

kathy

Not necessarily. I had some eps symptoms when i first tried seroquel at 25mg. I had a seizure and the shakes etc. I went off it, and a few months later my p-doc put me on it big time. Im now on 1200mg/day. I dont have any of the eps symptoms other than a slight shake of the hands, sometimes, which is no big deal.

Link to comment
Share on other sites

i had such issues with seroquel at the lower doses at first, such as muscles spasming, giving out, having to eat off of bowls on the floor, missing my mouth with the spoon and making a mess, not being able to get up to use the bathroom by myself, not being able to dress or bathe...symptoms of TD and EPS

we went on inderal and discontinued seroquel. when i went back on seroquel after some time, and at a higher dose, the problem did not come back. it was really weird. since then, i have not had a single problem (except some minor hand shakes) with the aap class. i take inderal for that stuff and it all works out. i have inderal on hand just in case something were to happen, but i never use it. i take risperdal every night and am fine.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...